# SDR UPS08153913

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - ON CLIMBOUT, SINGLE CHIME YELLOW CAUTION LIGHT.  ECAM SHOWED TRIM TANK SYSTEM FAULT COULD NOT REMOVE TRIM TANK FUEL.  RETURNED TO SDF.  CAN NOT DUPLICATE, SYS CKS NORMAL. REPLACED TRIM TANK ISOLATION VALVE ACT 48QB AND RELAY 54QB FOR PRECAUTIONARY AMM 28-22-55-04. CKS NORMAL AMM 31-46-00-05. PLACARDS REMOVED.
